Social Anxiety Support Forum banner
1 - 4 of 4 Posts

·
Lazy guy on the couch
Joined
·
54 Posts
Discussion Starter · #1 ·
Currently been on Lexapro for 2 years or so... Recently doc suggested wellbutrin sr, and just swapped the two. Unfortunately I feel like complete crap right now.. After doing research, it seems like people with SA normally add this medication to another Anti Depressant..... Anyhow I'm wondering If I should of been tapered off lexapro... The first day I took wellbutrin sr, I also had 1 lexapro left and took that was well. I felt fine the entire day, and actually wasn't so tired. The whole reason I switched in the first place, was because lexapro was so sedating...

Should I tell my doctor, That I wanna try the combo? Or should he taper me off. It sucks because I'm stuck feeling like crap until atleast tuesday.

Luckily, I have Klonopin.... Should help me get till Tuesday..

I mean seriously, Being on a drug for 2 years, and than just automatically stop taking it.... Sometimes I think my doctor needs medication...
 

·
Banned
Joined
·
232 Posts
the usual lexapro dose is 10 to 20, if it was helping your SA, then maybe lower the dose and take just before bed

wellbutrin is a different type of AD and may not help you at all, IMO its best to stay with an AD that is helping
 

·
Lazy guy on the couch
Joined
·
54 Posts
Discussion Starter · #3 ·
It was helping my anxiety, but not depression..... Also very Sedating... Only reason I switched was because Dr. Know it all says i won't be tired anymore....
 

·
Banned
Joined
·
133 Posts
Sounds like another doctor that's full of crap. I was on lexapro for a year (10 mg, a small dose), and my doctor recommended that I taper off of it for two weeks. I decided to go cold turkey instead and see what happened. I felt a noticeable amount of dizziness for 2-3 weeks or so, and then I got better.

You should be tapering off of that drug, especially if you are going on another one, and your doctor should know that, and you should not have to bring this up.

I would drop Dr. Jerkoff here and find a new doctor, or, I would find a way of managing anxiety that did not involve medication, which can be done. When it comes to medication, less is more, and none at all is best. Good luck and be sure to ask questions if you have any!
 
1 - 4 of 4 Posts
Top